# SDR SWAA2023022810151

- Difficulty date: February 25, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N1811U
- Make and model: Boeing 737-8
- Aircraft serial: 60219
- Aircraft time: 358 hours, 199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD AISLE EMERGENCY EXIT SIGN MID-CABIN BROKEN<[01] REINSTALLED MID AISLE EMERGENCY EXIT SIGNE IAW AMM 33-51-01. OPS CHECK GOOD
